Welcome, Guest. Please login or register.
June 19, 2024, 02:27:52 am

Login with username, password and session length


Members
  • Total Members: 37742
  • Latest: Dcox386
Stats
  • Total Posts: 773764
  • Total Topics: 66408
  • Online Today: 228
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 197
Total: 198

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Intro: Extra Biktarvy & DTG Headache  (Read 320 times)

0 Members and 1 Guest are viewing this topic.

Offline whetstonedoug

  • New Member
  • Posts: 1
Intro: Extra Biktarvy & DTG Headache
« on: May 21, 2024, 01:31:00 pm »
Hey all.  My numbers weren't improving and my doc switched my regimen recently from Biktarvy.  I've always tried to keep an extra bottle or three of my medications for when we travel, and now I have more than one bottle of this expensive medication.
Can anyone point me to someplace in Southern Arizona where I could donate this medication?  I'm not sure if this sort of post is allowed on Poz... apologies if I'm 'breaking the law'.

Offline whetstonedoug

  • New Member
  • Posts: 1
Re: Intro: Extra Biktarvy & DTG Headache
« Reply #1 on: May 21, 2024, 01:38:18 pm »
I've only recently switched to this combination, both of which have 'headaches' listed as possible SEs.  Well... I'm now subject to low grade, annoying headaches almost every day... just recently when I never used to be.  I know I'm really very lucky that this and a very slight change in daily regularity have been my ONLY apparent SEs, but I thought I'd put this out there, and ask of others who have experienced this... did you do/try anything other than analgesics which helped you out with the headaches?
Thx
« Last Edit: May 22, 2024, 04:37:00 am by Jim Allen »

 


Terms of Membership for these forums
 

© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.